# SDR SWIA2019100446416

- Difficulty date: September 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 32,881 hours, 24,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS235 FRAME HAS A VISUAL CRACK AT TOP EDGE OF FRAME TO THE BOTTOM OF FASTENER ON THE SKIN SIDE .500" LONG (C-CHECK) RO: 10/02/2019 NEW SERVICABLE LH FS 235 UPPER FRAME SECTOR P/N CC670-34133-9S WAS INSTALLED IAW SRM.
